Authors: Ilić-Stepić, Angelina 
Ognjanović, Zoran 
Ikodinović, Nebojša
Title: Conditional p-adic probability logic
Journal: International Journal of Approximate Reasoning
Volume: 55
Issue: 9
First page: 1843
Last page: 1865
Issue Date: 1-Jan-2014
Rank: M21
ISSN: 0888-613X
DOI: 10.1016/j.ijar.2014.02.001
Abstract: 
In this paper we present the proof-theoretical approach to p-adic valued conditional probabilistic logics. We introduce two such logics denoted by CPLZp and CPLQpfin. Each of these logics extends classical propositional logic with a list of binary (conditional probability) operators. Formulas are interpreted in Kripke-like models that are based on p-adic probability spaces. Axiomatic systems with infinitary rules of inference are given and proved to be sound and strongly complete. The decidability of the satisfiability problem for each logic is proved.
Keywords: Conditional probability | p-Adic
Publisher: Elsevier
Project: Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Representations of logical structures and formal languages and their application in computing 

Show full item record

SCOPUSTM   
Citations

10
checked on Jan 17, 2022

Page view(s)

14
checked on Jan 17, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.